# SDR SIMA20120313004

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 17,566 hours, 14,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10123B
- Part serial: 530012
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 1 FLOOD LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 FLOOD LIGHT IAW EMB 145 AMM 33-15-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
